A stable manifold theorem for the gradient flow of geometric variational problems associated with quasi-linear parabolic equations
Compositio Mathematica, Tome 68 (1988) no. 2, pp. 221-239
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_2_221_0,
author = {Naito, Hisashi},
title = {A stable manifold theorem for the gradient flow of geometric variational problems associated with quasi-linear parabolic equations},
journal = {Compositio Mathematica},
pages = {221--239},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {2},
mrnumber = {966581},
zbl = {0669.35049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_2_221_0/}
}
TY - JOUR AU - Naito, Hisashi TI - A stable manifold theorem for the gradient flow of geometric variational problems associated with quasi-linear parabolic equations JO - Compositio Mathematica PY - 1988 SP - 221 EP - 239 VL - 68 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1988__68_2_221_0/ LA - en ID - CM_1988__68_2_221_0 ER -
%0 Journal Article %A Naito, Hisashi %T A stable manifold theorem for the gradient flow of geometric variational problems associated with quasi-linear parabolic equations %J Compositio Mathematica %D 1988 %P 221-239 %V 68 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1988__68_2_221_0/ %G en %F CM_1988__68_2_221_0
Naito, Hisashi. A stable manifold theorem for the gradient flow of geometric variational problems associated with quasi-linear parabolic equations. Compositio Mathematica, Tome 68 (1988) no. 2, pp. 221-239. http://geodesic.mathdoc.fr/item/CM_1988__68_2_221_0/